# SDR A6WA202103097707

- Difficulty date: March 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT COMMON TO SKIN AT FS 625.3+5 TO 625.30+5.6, STR24L+4 TO STR  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED 2 OUTWARD DENTS: DENT 1) 0.200Ï¿½L X 0.200Ï¿½W X 0.004Ï¿½D. DENT 2)  0.500Ï¿½L X0.300Ï¿½W X 0.007Ï¿½D. FOUND TO BE WITHIN LIMITS PER SUPPLEMENT  19-242 DATED 02/20/2019. PERFORMED HFEC ON REFORMED SKIN AT FS625.30+5  TO FS625.30+5.6 AND STR 24L+4 TO STR 24L+5.2, REF AIR WISCONSIN SUPPLEMENT  #19-242, DATED 8/20/2019 AND CRJ-200 NDT PART 1 81-20-06 REV42. 2 INDICATIONS  NOTED. INDICATION #1) MEASURED 0.500Ï¿½L AND #2) MEASURED 0.300Ï¿½L. INSTALLED  REPAIR DOUBLER AT FS625.30+5 TO FS625.30+5.6 STR24L+4 TO STR24L+5.2 IAW  EA # AWAC-CRJ-253-01581 REV IR DATED 3/5/2021
